# SDR JR2R20241102824

- Difficulty date: November 2, 2024
- Submitted: November 2, 2024
- Operation: General aviation
- Aircraft: N89317
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000442
- Aircraft time: 21,228 hours, 12,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Cracked
- Location: Zone 200
- Part time: 21,228 hours, 12,881 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEXAS DOUBLER ON TOP OF BEAM 90 AND RBL26 CORRODED.  REPLACED
